RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2001, Volume 13, Issue 1, Pages 26–38 (Mi aa918)  

This article is cited in 20 scientific papers (total in 20 papers)

Research Papers

On two-dimensional minimal fillings

S. V. Ivanov

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences

Full text: PDF file (681 kB)

English version:
St. Petersburg Mathematical Journal, 2002, 13:1, 17–25

Bibliographic databases:
Received: 31.01.2000

Citation: S. V. Ivanov, “On two-dimensional minimal fillings”, Algebra i Analiz, 13:1 (2001), 26–38; St. Petersburg Math. J., 13:1 (2002), 17–25

Citation in format AMSBIB
\Bibitem{Iva01}
\by S.~V.~Ivanov
\paper On two-dimensional minimal fillings
\jour Algebra i Analiz
\yr 2001
\vol 13
\issue 1
\pages 26--38
\mathnet{http://mi.mathnet.ru/aa918}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1819361}
\zmath{https://zbmath.org/?q=an:0995.58010}
\transl
\jour St. Petersburg Math. J.
\yr 2002
\vol 13
\issue 1
\pages 17--25


Linking options:
  • http://mi.mathnet.ru/eng/aa918
  • http://mi.mathnet.ru/eng/aa/v13/i1/p26

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Burago D., Ivanov S., “On asymptotic volume of Finsler tori, minimal surfaces in normed spaces, and symplectic filling volume”, Ann. of Math. (2), 156:3 (2002), 891–914  crossref  mathscinet  zmath  isi  scopus
    2. Croke Ch.B., Dairbekov N.S., “Lengths and volumes in Riemannian manifolds”, Duke Math. J., 125:1 (2004), 1–14  crossref  mathscinet  zmath  adsnasa  isi  scopus
    3. Pestov L., Uhlmann G., “The boundary distance function and the Dirichlet-to-Neumann map”, Math. Res. Lett., 11:2-3 (2004), 285–297  crossref  mathscinet  zmath  isi
    4. Ivanov S.V., Katz M.G., “Generalized degree and optimal Loewner-type inequalities”, Israel J. Math., 141 (2004), 221–233  crossref  mathscinet  zmath  isi  scopus
    5. Bangert V., Croke C., Ivanov S., Katz M., “Filling area conjecture and ovalless real hyperelliptic surfaces”, Geom. Funct. Anal., 15:3 (2005), 577–597  crossref  mathscinet  zmath  isi  elib  scopus
    6. Álvarez Paiva J.C., Berck G., “What is wrong with the Hausdorff measure in Finsler spaces”, Adv. Math., 204:2 (2006), 647–663  crossref  mathscinet  zmath  isi  scopus
    7. Bangert V., Croke Ch., Ivanov S.V., Katz M.G., “Boundary case of equality in optimal Loewner-type inequalities”, Trans. Amer. Math. Soc., 359:1 (2007), 1–17  crossref  mathscinet  zmath  isi  elib  scopus
    8. S. V. Ivanov, “Volumes and areas of Lipschitz metrics”, St. Petersburg Math. J., 20:3 (2009), 381–405  mathnet  crossref  mathscinet  zmath  isi
    9. Pishkalo M.I., Sadovenko E.V., “Structure and shape of the solar corona during the total solar eclipse on March 29, 2006”, Kinematics and Physics of Celestial Bodies, 24:1 (2008), 44–50  crossref  adsnasa  isi
    10. Colbois B., Newberger F., Verovic P., “Some smooth Finsler deformations of hyperbolic surfaces”, Ann. Global Anal. Geom., 35:2 (2009), 191–226  crossref  mathscinet  zmath  isi  elib  scopus
    11. Berck G., “Minimality of totally geodesic submanifolds in Finsler geometry”, Mathematische Annalen, 343:4 (2009), 955–973  crossref  mathscinet  zmath  isi  elib  scopus
    12. Sabourau S., “Local extremality of the Calabi-Croke sphere for the length of the shortest closed geodesic”, Journal of the London Mathematical Society-Second Series, 82:3 (2010), 549–562  crossref  mathscinet  zmath  isi  scopus
    13. Burago D., Ivanov S., “Boundary rigidity and filling volume minimality of metrics close to a flat one”, Annals of Mathematics, 171:2 (2010), 1183–1211  crossref  mathscinet  zmath  isi  scopus
    14. Proc. Steklov Inst. Math., 273 (2011), 176–190  mathnet  crossref  mathscinet  zmath  isi  elib
    15. Sabourau S., “Isosystolic genus three surfaces critical for slow metric variations”, Geometry & Topology, 15:3 (2011), 1477–1508  crossref  mathscinet  zmath  isi  scopus
    16. Ivanov S., “Local Monotonicity of Riemannian and Finsler Volume with Respect to Boundary Distances”, Geod. Dedic., 164:1 (2013), 83–96  crossref  mathscinet  zmath  isi  scopus
    17. Burago D. Ivanov S., “Area Minimizers and Boundary Rigidity of Almost Hyperbolic Metrics”, Duke Math. J., 162:7 (2013), 1205–1248  crossref  mathscinet  zmath  isi  elib  scopus
    18. Bernig A., “Centroid Bodies and the Convexity of Area Functionals”, J. Differ. Geom., 98:3 (2014), 357–373  crossref  mathscinet  zmath  isi  elib  scopus
    19. Sabourau S., Yassine Z., “Optimal systolic inequalities on Finsler Möbius bands”, J. Topol. Anal., 8:2 (2016), 349–372  crossref  mathscinet  zmath  isi  elib  scopus
    20. Paiva J.C.A., Balacheff F., Tzanev K., “Isosystolic inequalities for optical hypersurfaces”, Adv. Math., 301 (2016), 934–972  crossref  mathscinet  zmath  isi  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:252
    Full text:89
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020